EconPapers    
Economics at your fingertips  
 

Estimation of conditional L1-median from dependent observations

Alain Berlinet, Benoît Cadre and Ali Gannoun

Statistics & Probability Letters, 2001, vol. 55, issue 4, 353-358

Abstract: Let Q be a conditional distribution with L1-median [mu] and let {Qn} be a sequence of conditional distributions converging in some sense to Q. Then the L1-medians {[mu]n} of distributions {Qn} are natural estimates of [mu]. In the case where {Qn} is a sequence of kernel estimates we give conditions ensuring that {[mu]n} is a well-defined sequence of continuous functions converging to [mu] uniformly on compact sets.

Keywords: Conditional L1-median Non-parametric estimation; Non-i.i.d. observations (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00046-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:55:y:2001:i:4:p:353-358

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:55:y:2001:i:4:p:353-358